# SDR SWIA2020033049547

- Difficulty date: February 11, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK DAMAGE IS OUT OF LIMITS DUE TO DENT IN TRACK IAW CRJ 200 SRM THIS CARD GENERATED FROM JOB 2736661 OP. 231 MX TRANS 20453161  (C CHECK) RO 3/27/2020    REPLACED CARGO DOOR AFT TRACK WITH NEW REF CRJ 200 SRM. SEE CONTINUE CARD FOR DETAILS, REF REO USED TO MACHINE DOWN TRACK ONLY.
